Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On some moduli spaces of bundles on $ K3$ surfaces, II

Author: C. G. Madonna
Journal: Proc. Amer. Math. Soc. 140 (2012), 3397-3408
MSC (2010): Primary 14D20, 14J28
Published electronically: February 23, 2012
MathSciNet review: 2929009
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give several examples of the existence of infinitely many divisorial conditions on the moduli space of polarized $ K3$ surfaces $ (S,H)$ of degree $ H^2=2g-2$, $ g \geq 3$, and Picard number $ \rho (S)=rk N(S)=2$, such that for a general $ K3$ surface $ S$ satisfying these conditions the moduli space of sheaves $ M_S(r,H,s)$ is birationally equivalent to the Hilbert scheme $ S[g-rs]$ of zero-dimensional subschemes of $ S$ of length equal to $ g-rs$. This result generalizes a result of Nikulin when $ g=rs+1$ and an earlier result of the author when $ r=s=2$, $ g \geq 5$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14D20, 14J28

Retrieve articles in all journals with MSC (2010): 14D20, 14J28

Additional Information

C. G. Madonna
Affiliation: Faculty of Teacher Training and Education, Autonoma University of Madrid, Campus de Cantoblanco, C/Fco. Tomas y Valiente 3, Madrid E-28049, Spain

Received by editor(s): August 17, 2010
Received by editor(s) in revised form: April 12, 2011
Published electronically: February 23, 2012
Additional Notes: The author was supported by EPSRC grant EP/D061997/1. The author is a member of project MTM2007-67623, founded by the Spanish MEC
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia